Translator Disclaimer
June 1985 Supplement to: “Variation of mixed Hodge structure arising from family of logarithmic deformations II: Classifying space”
Masahiko Saito, Yuji Shimizu, Sampei Usui
Duke Math. J. 52(2): 529-534 (June 1985). DOI: 10.1215/S0012-7094-85-05227-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 2 • June 1985
Back to Top